The kauffman polynomial of links and representation theory

Research output: Contribution to journalArticle

161 Citations (Scopus)
Original languageEnglish
Pages (from-to)745-758
Number of pages14
JournalOsaka Journal of Mathematics
Volume24
Issue number4
Publication statusPublished - 1987
Externally publishedYes

Fingerprint

Kauffman Polynomial
Representation Theory

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The kauffman polynomial of links and representation theory. / Murakami, Jun.

In: Osaka Journal of Mathematics, Vol. 24, No. 4, 1987, p. 745-758.

Research output: Contribution to journalArticle

@article{b5061ddce2264546874a0cea5258e83c,
title = "The kauffman polynomial of links and representation theory",
author = "Jun Murakami",
year = "1987",
language = "English",
volume = "24",
pages = "745--758",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "4",

}

TY - JOUR

T1 - The kauffman polynomial of links and representation theory

AU - Murakami, Jun

PY - 1987

Y1 - 1987

UR - http://www.scopus.com/inward/record.url?scp=84972577256&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972577256&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972577256

VL - 24

SP - 745

EP - 758

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 4

ER -